Would anybody believe that in 2007 a person could go for 4 + years with a serious chronic disease, seeing at least 12 different doctors,plus 1 specialist, without any of them having a clue what was wrong, or even beginning to look in the right direction ? I bet many of you would believe it, judging by your posts, but its what's happened to me. I already posted a brief version of my story under does anyone recognize this a few months ago, and was very touched by people replying. At that stage I had already researched on the internet to the point where I had diagnosed myself - about march of this year - I did not want to do that, I am no doctor, but what choice did I have ? I had blood tests all ok and that seemed to be that as far as the docs were concerned. I have struggled for 4 years with sudden attacks of muscle weakness/paralysis that prevented me from eating for weeks at a time, followed by remissions, then after 2 years the attacks included a suddenly pounding heart, then when I peed, the heart thing came on, all this reported to docs - ecg nothing. Oh they said. No further interest.
Thought I had adrenal failure of some kind, tracked it down till it only matched one thing hypoaldosteronism. Rare, dangerous. Associated with a type of chronic kidney failure, hyporenemic type iv. tubular acidosis.
Also with hyperkalemia In crisis all the time now. Went to GP . who ordered - yes, more blood tests. Results this morning. Yup. There it is. Way low creatinine clearance. First piece of objective proof - need more tests, but I am assuming CKD. And I guess when they look into that they might notice that I have severe adrenal failure. It took me too long to track down my problem. The kidney thing only started after 2 years. I have no medical training, but I am capable of reading info on the internet. I am fairly devastated tonight, but I wish you all luck, keep hoping and praying.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?